Hi I had a full abdominal hysterectomy one week ago


Q: Hi I had a full abdominal hysterectomy one week ago and ever since my tongue and lips feel like they are burning and my mouth and tongue feel smooth which is strange. Please help it's not getting any better. The only meds I'm still taking are co-codamol and senna for constipation.


A:   Hi,
Thanks for the query.

I understand your concern.
Cracking of the lips may be due to cheilitis which can lead to burning, smooth and sore tongue can be due to glossitis.
Both these conditions can occur due to vitamin deficiency, infection of mouth, iron deficiency etc.
By clinical examination, the exact cause and nature of the problem can be identified and treatment can be planned accordingly.
So, please do consult your doctor and get evaluated.

Take care.

Related Q&A

Q: I am on day 5 taking zactin 20mg fluoxetine for menopause symptoms and I decided I don't want to take them can I just...

Q: I had an abnormal pap smear returned as CIN 3. I have had a biopsy - waiting for results. What does all this mean I a...

Q: I have slight brownish, bloody discharge from one nipple. I am 64 years old. Is the chance of malignancy high?

Q: I have microscopic blood in my urine every once in a while. It seems to happen more often when I have intercourse. I ...

Q: I entered menopause 2 years ago and yesterday I found I was bleeding. I had vaginal ultrasound and endometrium line i...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon